# SDR WRNA200600015

- Difficulty date: May 28, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 52,489 hours, 21,743 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: A254505
- Part serial: M473
- Condition: Unserviceable
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM BQN, LT MAIN GEAR FAILED TO RETRACT.  WITH GEAR HANDLE UP, LT MAIN GEAR OPEN, GEAR UNSAFE AND DOWN ARROW LIGHTS ILLUMINATED.  PERFORMED ABNORMAL CHECK LIST, NO HELP.  DUMPED FUEL AND RETURNED TO BQN WITH SAFE LANDING.  REPLACED LT MAIN GEAR UPLOCK ASSEMBLY IAW MM 32-31-44 PAGE 4-1.  PERFORMED ADJUSTMENT TEST OF ALTERNATE EMERGENCY EXTENSION IAW MM 32-30-00 PAGE 547 AND NORMAL EXTENSION AND RETRACTION TEST IAW MM 32-3-00 PAGE 518.  SYSTEMS CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.
